Title: Stability of cellular neural networks with time varying delay

Authors: Jian-hua Zhang, Hui-guang Li, Xin-ping Guan, Xue-li Wu

Addresses: Yanshan University, Qinhuangdao, 066004, P.R. China. ' Yanshan University, Qinhuangdao, 066004, P.R. China. ' Yanshan University, Qinhuangdao, 066004, P.R. China. ' Yanshan University, Qinhuangdao, 066004, P.R. China; Engineering Technology Research Centre of Hebei Province for Producing Process Automation, Hebei University of Science and Technology, Shijiazhuang, 050054, P.R. China

Abstract: In this paper, the global asymptotic stability of a class of delayed cellular neural networks is studied. Some new sufficient conditions are presented for the uniqueness of equilibrium point and the global stability of cellular neural networks with time varying delay by constructing Lyapunov functional and using linear matrix inequality (LMI). A numerical example is presented to illustrate the effectiveness of our theoretical results.

Keywords: global asymptotic stability; cellular neural networks; time delay; linear matrix inequality; LMI.

DOI: 10.1504/IJMIC.2010.032361

International Journal of Modelling, Identification and Control, 2010 Vol.9 No.1/2, pp.59 - 64

Available online: 01 Apr 2010 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article